RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 81–89 (Mi basm306)  

On asymptotic representation of singular solutions of the model elliptic equation near boundary and formulation of singular boundary conditions

Nicolae Jitaraşu

Faculty of Mathematics and Informatics, State University of Moldova, Chişinău, Moldova

Abstract: In the work the asymptotic representation of singular solution of the elliptic model Sobolev problem near components of arbitrary dimensions of boundary is specified. Using this asymptotical representation of solutions, the singular boundary conditions are formulated. The solvability of boundary problem with singular boundary conditions is proved.

Keywords and phrases: Sobolev boundary problem, asymptotic representation of singular solutions, singular boundary conditions.

Full text: PDF file (135 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 35I40, 35B45, 35C20
Received: 11.11.2011
Language:

Citation: Nicolae Jitaraşu, “On asymptotic representation of singular solutions of the model elliptic equation near boundary and formulation of singular boundary conditions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 81–89

Citation in format AMSBIB
\Bibitem{Jit12}
\by Nicolae Jitara{\c s}u
\paper On asymptotic representation of singular solutions of the model elliptic equation near boundary and formulation of singular boundary conditions
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 81--89
\mathnet{http://mi.mathnet.ru/basm306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987329}
\zmath{https://zbmath.org/?q=an:1258.35084}


Linking options:
  • http://mi.mathnet.ru/eng/basm306
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:132
    Full text:28
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020